# SDR RRXA000074

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Gouged
- Location: Bs 74 - 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GOUGE, FUSELAGE, LONGERON 14 RIGHT GOUGED BETWEEN STA 80R AND STA 74R.  (EO).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM. REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
